# SDR SWAA2014011324075

- Difficulty date: December 20, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 27,417 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD RT BULKHEAD HYD LINE SUPPORT CLIP CRACKED.  R & R CLIP IAW SRM.
